# SDR AALA202111159916

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737*
- Aircraft serial: 31127
- Aircraft time: 30,541 hours, 12,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stowage Box
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LIFE RAFT DROPPED FROM CEILING DURING TAKEOFF. INSPECTED LIFE RAFT COMPARTMENT IAW CMM 25-62-15, OPS CHECK GOOD.
